# SDR UALA2011072703876

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 44,176 hours, 11,600 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Transmitter
- Part number: 8220693120
- Part serial: 108
- Condition: Weak
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 VHF COMM RECEPTION POOR AT ALL CREW STATIONS.  NR 1 VHF RECEPTION WEAK AND SCRATCHY AT ALL STATIONS.  REPLACED NR 1 VHF TRANSMITTER.
